# SDR AALA981533

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHTING INOPERATIVE.  REPLACED FIRST CLASS EMERGENCY EXIT FLOOR PATH LIGHT STRIP.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
